# SDR SWAA2022022477453

- Difficulty date: March 6, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD AFT FLAP INBD CORNER HAS DELAM / REPAIRED AND APPLIED DECORATIVE FINISH ON LEFT WING O/B AFT FLAP I/B CORNER IAW B737 SRM 51-70-10-2R-0 AND B737 AMM 51-21-99-300-801
